| Model Number |
04.038.195 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device product code: ktt complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent removal of proximal femoral nailing system (tfna) nail, tfna fenestrated screw and unknown locking screw due to nonunion.While trying to unlock the tfna fenestrated screw the flexible hexagonal screwdriver broke.All the implanted devices are removed.Patient outcome was successful.This report captures the postop event of hardware removal due to nonunion and related complaint (b)(4) captures the intraop event of screwdriver breakage during removal.This report is for one (1) tfna fenestrated screw 95mm.This is report 1 of 3 for complaint (b)(4).